# SDR CALA2025010601786

- Difficulty date: January 2, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284HARM
- Aircraft time: 127,201 hours, 19,812 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Faulted
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD C PRESSURE LT ON EICAS CAME ON AFTER T.O WHEN GEAR WAS MOVED TO RETRACT. ON RETURN ASKEDCREW STATED DURING CLIMB OUT THE 3RD PILOT NOTICED THE HYD PRESSURE EICAS, BUT AT PHASE OF FLIGHT WAS UNABLE TO LOOK UP AND SEE IF THE PRESSURE LIGHT ILLUMINATED ON THE OVHD. CREW STATED THAT THEY HAD A GEAR DISAGREE AND NOTICED THE GEAR DOORS WERE SLOW TO COME UP. ALSO NOTICE THAT THE FLAPS WERE SLOW TO RETRACT. CREW STATED THAT HYDRAULIC "C PRESSURE" EICAS MESSAGE POPUALATED. BREIFED CREW IF THEY RAN THROUGH QRH AND STATED ONCE THEY STARTED THE QRH EVERYTHING WAS OPERATING NORMALLY SO THE QRH AS NOT REQUIRED. WE CONTACTED TOMC TO ASK IF THEY COULD SET THE ADP FROM "AUTO " TO "ON." CREW STATED THAT ON APPROACH BACK TO IAH EVERYTHING OERATED NORMALLY. F/O ALSO STATED HE FLEW THIS AIRCRAFT A FEW DAYS AGO AND ON THE GROUND THE FLAPS WERE SLOW TO EXTEND WHEN OPERATING FLIGHT CONTROL CHECKS AND THE ADP WAS IN "AUTO." PERFORMED FIM TASK FIM29-11 FAULT ROYTREE 813.  LEFT SYSTEM SHOW HPSOV AND HPC. SEE PHOTO. CONTINUED WITH FIM 29-11 FAULT TREE 813. REMOVED CONNECTOR D466 FROM ADP CONTROL PRESS SWITCH S29 AND FOUND PRESS SWITCH DAMAGED. INSPECTED CONNECTOR D466. NO DAMAGE NOTED. PRESSURE SWITCH S29 REQUIRES REPLACEMENT. REMOVED AND REPLACED THE S29 SWITCH REF AMM 29-11-19-004-001 AS A PRECAUTION, REMOVED AND REPLACED RELAYS, K684 AND K178. ALSO CHECKED RESISTANCE OF TIME DELAY MODULE M305. RESISTANCE CHECKS GOOD. PERFORMED 5 MIN ENGINE RUN NO FAULTS IN FLIGHT DECK, OR BITE BOX.
